# SDR HALA2009061500251

- Difficulty date: June 15, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 11,686 hours, 28,601 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: 9603701
- Part serial: 0459
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON NR 2 ENGINE FWD UPPER ISOLATOR.  REMOVED AND REPLACED NR 2 FWD UPPER ISOLATOR PER TASK 71-20-05-000-801, 71-20-05-400-801.
